# SDR CALA2025102110356

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 46,263 hours, 4,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 44D & 54D EMER LT INOP. SEAT 44D EMER LIGHT ASSY REPLACED.LIGHT CHECK SATIS.RESTORED TO ORIGINAL CONFIG. SEAT 54D EMERGENCY LIGHT ASSY REPLCED AS PER B787-A-33-51-06-00A-520A-A/720A-A.OPERATIONAL CHECK ON SEAT 54D EMERGENCY LIGHT PASSED.
